# SDR UALA2013061704181

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 72,428 hours, 26,569 cycles
- Engine: Pwa PW2040
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE IN FAIRING LT SIDE UNDERWING FWD OF GEAR OPENING.   MEASURED .8" LONG WITH .8" DELAMINATION WITHIN SRM LIMITS, REF SRM 53-00-70 A-D 1, FLAG NOTES ABF. ACCOMPLISHED INTERIM REPAIR WITH TAPE PUT ON CF TO REINSPECT TAPE AT EVERY A CHECK AND REPAIR NOT LATER THEN NEXT C-CHECK.
